# SDR CALA0000217

- Difficulty date: February 29, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N49082
- Make and model: Doug DC-10-30
- Aircraft serial: 47927
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Bs 1600 - 1620
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND LONGERON 51L CORRODED BETWEEN STA 1600 AND 1620 AFTER REMOVAL OF ANTI-COLLISION BEACON LIGHT.  THE CORRODED AREA WAS TRIMMED OUT AND REINFORCED WITH NEW PARTS IAW ECRA 5311-01092.
